I went to the VA doctor and had xrays done on my lungs. I have been getting dizzy and haveing headaces on th left side of my head. I have asbestoses and copd. Can this cause me to be dizzy or sshould I have them look for something else? On my xray report it said "cronic (chronic) change" in xray since aug. 2008 up to 12-09-09. The dr. let on like the change didn"t mean any difference. But I am shorter of breathnone than 2 months ago. If I use abutirole it helps for a couple hours but I am just to use it every six hours. what is your opinon or do you have any suggestions? If the asbestoses does'nt or hasn't turned to cancer should I inquire about a lung transplant? your opinuion will be appreciated. ThanKs in advance. James
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.